# SDR SWIA202163566

- Difficulty date: October 16, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR BEAM LBL12 IS CRACKED AT FS 280.00   (C CHECK RO 1/04/2021)   INSTALLED NEW FS 280.00 LBL12 FLOOR BEAM REF CRJ 700 SRM 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
